MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 68 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

ALLERGAN (COSTA RICA) STYLE 68 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 68LP-225
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
 
Event or Problem Description
Healthcare professional reported "deflation".This record is for the left side.Device remains implanted and will be returned.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, b6, d1, d2a, d2b, d3, d6b, g1, h6.
 
Event or Problem Description
Device has been explanted and replaced.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a.2., d.1., d.2a., d.2b., d.4.
 
Event or Problem Description
Healthcare professional reported "deflation".This record is for the left side.Device was explanted and replaced.
 
Additional Manufacturer Narrative
D6(a)- it did not align with manufacturing date.Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: deflation: observed an opening through microscopic inspection assessed as unidentified (tear) opening.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis creases are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
 
Event or Problem Description

Brand Name
STYLE 68 SALINE FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park zona f
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key23721642
Report Number9617229-2025-21054
Device Sequence Number15977678
Product Code FWM
UDI-Device Identifier10888628032859
UDI-Public(01)10888628032859
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2013
Device Catalogue Number68LP-225
Device Lot Number1754118
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer12/10/2025
01/07/2026
01/26/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date01/06/2026
01/19/2026
02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight54 KG
Patient EthnicityNon Hispanic
Patient RaceWhite